# SDR UIEA200600113

- Difficulty date: May 8, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 101,549 hours, 23,156 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B94052
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CRACK DAMAGE WAS FOUND IN THE 65B94052 SKIN ASSEMBLY NR 3 STIFFENER AND PRE-COOLER EXHAUST CUT OUT EDGE ADJACENT TO N.S. 248 NR 2 PYLON.  INTERIM REPAIR AS AN AMOC TO AD 95-13-07, ON THE RIGHT SIDE OF THE STRUT STRUCTURAL ASSEMBLIES OF THE NR 2 PYLON AS PER BOEING MESSAGE 1-1780134626 AND FAA FORM 8100-9.
